# SDR R61A201809300992

- Difficulty date: September 17, 2018
- Submitted: September 30, 2018
- Operation: Air carrier
- Aircraft: N882RW
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000255
- Aircraft time: 24,444 hours, 18,507 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Splice
- Part number: 17086125001
- Condition: Corroded
- Location: Frame 89
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION- AFT WET AREA- RH I/B SPLICE AT FR 89 AS MARKED. LOCATED DRILLED AND ALODINED NEW RH I/B SPLICE AT FR 89 AS MARKED REF SRM 51-40-02 SRM 51-23-04 INSTALLED RH I/B SPLICE AT FR 89 AS MARKED REF SRM 51-40-08  APPLIED TOPCOAT PO # 256614 REF SRM 51-23-06 SEE EAMS W/O H6415 SN 324 FOR WORK DETAILS. AIRCRAFT REMAINS IN HEAVY CHECK BNA.
